Naloxone (“NARCAN”) for Opioid Overdose/Poisoning
In recent years, more adults between the ages of 18-45 are dying from fentanyl overdoses/poisonings than from COVID-19, car accidents, cancer, and suicide combined. Fentanyl is commonly involved in a majority of the overdose deaths. Naloxone is a medicine that can rapidly reverse an opioid overdose and is proven to be safe, effective, and easy to use.
Always Call 9-1-1 in event of a potential overdose.
Naloxone has no effect on someone who does not have opioids in their system, so when it doubt, use it.
Naloxone is Temporary
Naloxone can temporarily reverse an overdose. It is not a substitute for medical treatment or detox.
Ask for Help
If you are in crisis, call or text 9-8-8.
Where to Get Naloxone (NARCAN) & Opioid Overdose Response Training
Where to Find Naloxone on Campus
CU Denver AED Emergency Locations
Lynx Central (Student Commons, 1st Floor)
Health Center at Auraria (Plaza Building, 1st Floor)
Naloxone (NARCAN) & Opioid Overdose Training Class
Videos: How to Save a Life
Have a question or need more information? Email Public Health Director Lacey Klindt, or consult these trusted resources: